Advertisement -- Learn more about ads on this site.


    DANCINGRITA2   66,482
SparkPoints
60,000-79,999 SparkPoints
 
 
I can't believe I didn't want go to the dance last night.

Sunday, September 16, 2012

I have looked forward to it for a month. I would have gotten lots of exercise.
These pills for my nerves make me not care about anything but eating and sleeping. I am now 4.5 lbs above my goal. This morning while getting ready for church I decided to quit the meds and let GOD take care of the tough stuff.
I need to get out of this house and concentrate on my exercise and health. I have 2 weeks to get myself with-in my weight limit, but I'm going to do it, or know I gave it my all !!! Thanks for listening. Hugs, Rita
SHARE
  Member Comments About This Blog Post:

MAYBER 9/17/2012 6:03PM

    emoticon we are here for you
agree be careful when quitting the medication
talk to others and get support from them
one day at a time
emoticon

Comment edited on: 9/17/2012 6:03:47 PM

Report Inappropriate Comment
UMUCGRAD 9/16/2012 8:36PM

    I hope you feel better soon. emoticon

Report Inappropriate Comment
BRAVEONE92 9/16/2012 7:59PM

    I agree with all the others, it could really affect you
in a very bad way, to go off your pills, without
calling your doctor. Some pills, you have to be
weaned off them. Depending on the medication
you are taking, it may be more important at
this time to me on them. Later, you may
feel better and get back to dancing.

Report Inappropriate Comment
NELLIEC 9/16/2012 6:30PM

    There are some medications that you aren't supposed to quit cold turkey. Please let your doctor know that you don't feel those meds are right for you.

Report Inappropriate Comment
LITTLE_QUEEN 9/16/2012 3:03PM

    RITA PLEASE TELL YOUR DR WOU WANT TO QUIT THE MEDS MAYBE THERE IS SOMETHING THAT WILL NOT MAKE YOU GAIN WEIGHT, I DO KNOW HOW YOU ARE FEELING THOUGH, TRUEST ME YOU KNOW I KNOW WHAT KOPS IS ABOUT, ALSO GET A MEDICAL EXCUSE PRONTO TALK TO YOUR AREA CAPTAIN, YOU WILL NOT LOSE YOUR KOPS I DON'T THINK IF MEDICATION IS MAKING YOU GAIN BUT YOU HAVE TO GET IT IN BEFORE YOU LOSE STATUS. WHEN IS YOUR NEXT WEIGH IN?

Report Inappropriate Comment
SNOWYOGA 9/16/2012 2:10PM

    Hi Rita, i'm really sorry you missed the dance, but I also understand you want to feel better. But the pills that your taking you can't just stop. You should call your doctor on Monday and he can wenn you off them. Theses are not something you can just stop this could hurt you more. Good luck hope you feel better soon and hope you had a good service at church. God Bless you and praying for you. SP friend emoticon emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.